Markov partitions for two-dimensional hyperbolic billiards

L. A. Bunimovich, Y. A.G. Sinai, N. I. Chernov

Research output: Contribution to journalArticlepeer-review

106 Scopus citations
Original languageEnglish (US)
Pages (from-to)105-152
Number of pages48
JournalRussian Mathematical Surveys
Issue number3
StatePublished - Jun 30 1990
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Markov partitions for two-dimensional hyperbolic billiards'. Together they form a unique fingerprint.

Cite this